Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Feb 16, 2016, 6:03 AM EST for Johnston County, Wake County, North Carolina. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2016, 6:03 AM EST (11:03 UTC)
- Expired
- Feb 16, 2016, 6:30 AM EST
- In force
- 27 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Johnston County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 6 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 6:04 AM EST | TSTM WND DMG | 5 Nnw Raleigh, NC | TREE DOWN ON VALEY RUN DRIVE IN GREYSTONE NEIGHBORHOOD. |
| Feb 16, 6:05 AM EST | TSTM WND DMG | 3 Sse Garner, NC | TREE DOWN PULLING POWERLINES TO THE GROUND. TIME ESTIMATED BY RADAR. |
| Feb 16, 6:05 AM EST | TSTM WND DMG | 4 Nnw Raleigh, NC | TREE DOWN ON A HOUSE ON ASHLEY RIDGE DRIVE. REPORT FROM WRAL. |
| Feb 16, 6:10 AM EST | TSTM WND DMG | 4 Sw Raleigh, NC | TREES AND POWER LINES DOWN AT AVENT FERRY ROAD AND LAKE DAM ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 334 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 645 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
241
WUUS52 KRAH 161103
SVRRAH
NCC101-183-161130-
/O.NEW.KRAH.SV.W.0003.160216T1103Z-160216T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
603 AM EST TUE FEB 16 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
WAKE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 630 AM EST
* AT 602 AM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM
WAS LOCATED OVER RALEIGH...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
RALEIGH...SMITHFIELD...WAKE FOREST...GARNER...CLAYTON...ZEBULON...
BENSON...KNIGHTDALE...MICRO AND SELMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3599 7846 3587 7828 3577 7825 3571 7816
3561 7813 3558 7807 3542 7816 3535 7816
3532 7827 3529 7830 3526 7839 3527 7850
3531 7854 3534 7853 3548 7864 3593 7875
3601 7870 3603 7875 3607 7875 3608 7869
TIME...MOT...LOC 1102Z 239DEG 48KT 3581 7865
$$
PWB1 follow-up statement
123
WWUS52 KRAH 161116
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
616 AM EST TUE FEB 16 2016
NCC101-183-161130-
/O.CON.KRAH.SV.W.0003.000000T0000Z-160216T1130Z/
JOHNSTON NC-WAKE NC-
616 AM EST TUE FEB 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EST
FOR JOHNSTON AND EASTERN WAKE COUNTIES...
AT 613 AM EST...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO NEAR 60 MPH.
THE LINE OF STORMS EXTENDED FROM FALLS LAKE TO KNIGHTDALE... TO
CLAYTON AND SMITHFIELD... MOVING NORTHEAST AT 50 MPH. WINDS GUSTED
TO 42 MPH AT THE NCSU CENTENNIAL CAMPUS AND 54 MPH AT POPE AIR FIELD
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... SMITHFIELD...WAKE
FOREST...CLAYTON...ZEBULON...BENSON... KNIGHTDALE...MICRO...SELMA
AND WENDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3599 7846 3587 7828 3577 7825 3571 7816
3561 7813 3558 7807 3542 7816 3535 7816
3532 7827 3527 7836 3526 7840 3527 7850
3531 7854 3578 7854 3591 7860 3597 7871
3601 7870 3603 7875 3607 7875 3608 7869
TIME...MOT...LOC 1113Z 239DEG 48KT 3589 7849
$$
PWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 6:00 AM EST, 3 minutes earlier.
Area forecast discussion, Feb 16, 6:00 AM EST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 600 AM EST WED FEB 16 2016 .SYNOPSIS...COOL HIGH PRESSURE WILL BUILD INTO NORTH CAROLINA FROM THE NORTH TODAY THROUGH THURSDAY. A WEEKEND WARM-UP WILL BE REPLACED BY ANOTHER CHANGE TO COLDER AND WETTER WEATHER NEXT WEEK. && .NEAR TERM /TODAY AND TONIGHT/... AS OF 1245 AM WEDNESDAY... A POTENT SHORTWAVE TRACKING RAPIDLY EAST ACROSS THE REGION EARLY THIS MORNING WILL RESULT IN A POTENTIAL FOR SPOTTY LIGHT RAIN THROUGH 12Z...PRIMARILY IN THE NE COASTAL PLAIN. WITH FORCING LARGELY CONFINED TO THE UPPER LEVELS (STRONG DPVA) AND LITTLE IN THE WAY OF LOW-LEVEL FORCING (AS EVIDENCED BY CEILINGS IN THE 5-12 KFT RANGE)...EXPECT PRECIPITATION TO BE LIGHT/SPOTTY IN NATURE. VFR CEILINGS 5-12 KFT WILL DISSIPATE BY 12-15Z IN THE WAKE OF THE SHORTWAVE...WITH CLEAR SKIES AND A NW/NNW WIND AT 10-15 KT DURING THE AFTERNOON...DECREASING TO ~5 KT OR LESS AFTER SUNSET. HIGHS IN THE 50S MOST LOCATIONS...LOWS IN THE LOWER 30S. -VINCENT && .SHORT TERM /THURSDAY AND THURSDAY NIGHT/... AS OF 300 AM WEDNESDAY... CHILLY HIGH PRESSURE WILL EXTEND OVER THE REGION FROM THE NORTH THURSDAY AND THURSDAY NIGHT. MOSTLY SUNNY/MOSTLY CLEAR CONDITIONS ARE EXPECTED. TEMPERATURES SHOULD BE A FEW DEGREES BELOW THE 30 YEAR AVERAGES. HIGHS ARE EXPECTED TO BE IN THE UPPER 40S NORTH TO MID 50S SOUTH. LOWS IN THE 25-30 RANGE AGAIN FRIDAY MORNING. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 319 AM WEDNESDAY... ...A WEEKEND WARM UP... BUT ANOTHER CHANGE TO CHILLY AND WET WEATHER EXPECTED NEXT WEEK... THE STRONG SURFACE HIGH WILL SHIFT OFFSHORE FRIDAY ALLOWING A RETURN FLOW FROM THE SOUTHWEST-WEST ACROSS NC. PARTLY SUNNY TO MOSTLY SUNNY SKIES ARE EXPECTED IN THE DRY FLOW WITH MODERATING TEMPERATURES. HIGHS GENERALLY IN THE MID 50S EXPECTED. FRIDAY NIGHT THROUGH THE WEEKEND WILL BE WARMER EVEN AT NIGHT WITH THE DEEP SW-W FLOW ASSOCIATED WITH THE SURFACE HIGH PRESSURE OUT IN THE WESTERN ATLANTIC AND A COLD FRONT WELL TO OUR NW. SOME INCREASE IN CLOUDINESS... IN PARTICULAR MID AND HIGH CLOUDS WILL OCCUR BY LATE IN THE WEEKEND. OTHERWISE... EXPECT HIGHS IN THE 60S BOTH SATURDAY AND SUNDAY. LOWS GENERALLY IN THE 40S OVER THE WEEKEND INTO MONDAY. FOR MONDAY INTO TUESDAY... ANOTHER SIGNIFICANT PATTERN CHANGE TO A DEEPENING TROUGH OVER THE EASTERN STATES AND A LARGE POTENT RIDGE OVER THE WESTERN STATES MEANS MORE WET AND POSSIBLY COLD WEATHER NEXT WEEK.. BEGINNING WITH A BACKDOOR FRONT SUNDAY NIGHT OR MONDAY BRINGING FRESH CHILLY AIR DOWN THE EASTERN SEABOARD. THIS OCCURS AND LOW PRESSURE WAVES ARE EXPECTED TO AFFECT THE GULF COAST TO SE STATES. SEVERAL THINGS TO WATCH NEXT WEEK... HOW STRONG OF A PUSH OF COLD AIR WILL REACH DOWN INTO NC/SC NEXT WEEK COURTESY OF THE STRONG POLAR HIGH PRESSURE THAT IS FORECAST TO BUILD INTO THE UPPER MIDWEST AND GREAT LAKES... THEN POSSIBLY NEW ENGLAND BY MID-WEEK? IF THE HIGH PRESSURE CAN BUILD DOWN THE EASTERN SEABOARD AS IN THE LATE JANUARY AND RECENT FEBRUARY STORMS... THEN OUR CHANCE OF SIGNIFICANT WINTRY WEATHER WILL INCREASE (IF THE PATTERN TURNS WET COURTESY OF ONE OR TWO WAVES OF LOW PRESSURE - POSSIBLY EVEN ANOTHER COASTAL STORM) AS THE OPERATIONAL MODELS ARE SUGGESTING. FOR NOW... WE WILL HAVE THE CHANCE OF RAIN IN THE FORECAST MON-TUE... AND TREND TEMPS COLDER. LOWS IN THE 30S AND HIGHS IN THE 40S BY TUESDAY. THIS PATTERN CHANGE BEARS WATCHING AS OUR WILD FLIP-FLOP IN WEEKLY WEATHER CONTINUES. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... AS OF 600 AM WEDNESDAY... EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE TAF PERIOD WITH A WNW WIND AT 10-15 KT DECREASING TO ~5 KT OR LESS AFTER SUNSET. LOOKING AHEAD: VFR CONDITIONS WILL PREVAIL THROUGH THE REST OF THE WEEK INTO THE WEEKEND. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...VINCENT SHORT TERM...BADGETT LONG TERM...BADGETT AVIATION...VINCENT
Hazardous weather outlook, Feb 16, 4:10 AM EST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 410 AM EST TUE FEB 16 2016 NCZ007>011-022>028-039>043-074>078-084>086-088-089-170915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-NASH-EDGECOMBE-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON- MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- SAMPSON- 410 AM EST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTHERLY WINDS...GUSTING AS HIGH AS 40 TO 50 MPH...WILL BE POSSIBLE ALONG AND AHEAD OF A LINE OF SHOWERS ASSOCIATED WITH A COLD FRONT PROGRESSING THROUGH CENTRAL NORTH CAROLINA EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VINCENT
In the hours before
Local storm report, Feb 16, 3:54 AM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
354 AM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST STANLY COUNTY APT 35.42N 80.15W
02/16/2016 M40 MPH STANLY NC AWOS
KVUJ REPORTED A PEAK WIND GUST OF 40 MPH IN ASSOCIATION
WITH A LINE OF SHOWERS AT 315 AM EST.
&&
EVENT NUMBER RAH1600346
VINCENTSpecial weather statement, Feb 16, 4:01 AM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 401 AM EST TUE FEB 16 2016 NCZ007>011-022>028-039>043-074>078-084>086-088-089-161200- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-NASH-EDGECOMBE-RANDOLPH-CHATHAM-WAKE-JOHNSTON- WILSON-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS...GREENSBORO... HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...CARRBORO... DURHAM...LOUISBURG...FRANKLINTON...NASHVILLE...RED OAK... SHARPSBURG...SPRING HOPE...ROCKY MOUNT...ASHEBORO...ARCHDALE... TRINITY...SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD... CLAYTON...SELMA...BENSON...WILSON...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...ROCKINGHAM...HAMLET...EAST ROCKINGHAM...LAURINBURG... RAEFORD...ROCKFISH...SILVER CITY...FAYETTEVILLE...CLINTON 401 AM EST TUE FEB 16 2016 ...STRONG WINDS POSSIBLE ALONG AND AHEAD OF AN APPROACHING COLD FRONT THROUGH 8 AM... WIDESPREAD SHOWERS ASSOCIATED WITH AN APPROACHING COLD FRONT WILL CROSS CENTRAL NORTH CAROLINA FROM WEST TO EAST BETWEEN 4 AM AND 8 AM THIS MORNING. STRONG WINDS ALOFT AND RAPID PRESSURE FALLS ASSOCIATED WITH THE APPROACHING FRONT WILL RESULT IN AN INCREASED POTENTIAL FOR STRONG WIND GUSTS WITH SHOWER ACTIVITY BOTH ALONG AND AHEAD OF THE FRONT. GUSTS AS HIGH AS 40 TO 50 MPH WILL BE POSSIBLE. GREENSBORO AND ALBEMARLE BOTH REPORTED PEAK SOUTHWEST WIND GUSTS OF 40 MPH IN ASSOCIATION WITH THE LINE OF HEAVY SHOWERS ALONG THE COLD FRONT BETWEEN 315 AND 330 AM EST. LAURINBURG REPORTED A PEAK SOUTHEAST WIND GUST OF 47 MPH WELL IN ADVANCE OF THE FRONT AT 335 AM...APPARENTLY IN ASSOCIATION WITH RAPID PRESSURE FALLS AND THE PRESENCE OF ABNORMALLY STRONG FLOW ALOFT. VINCENT
Local storm report, Feb 16, 4:05 AM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
405 AM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 AM NON-TSTM WND GST MACKALL ARMY AIRFIELD 35.04N 79.50W
02/16/2016 M44 MPH RICHMOND NC AWOS
KHFF REPORTED A PEAK SOUTHEAST WIND GUST OF 44 MPH AT
354 AM EST.
&&
EVENT NUMBER RAH1600347
VINCENTLocal storm report, Feb 16, 4:27 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
427 AM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM NON-TSTM WND GST FAYETTEVILLE REGIONAL A 34.99N 78.88W
02/16/2016 M40 MPH CUMBERLAND NC ASOS
KFAY REPORTED A PEAK SOUTHERLY WIND GUST OF 40 MPH AT
406 AM EST.
&&
EVENT NUMBER RAH1600348
VINCENTSpecial weather statement, Feb 16, 5:39 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
539 AM EST TUE FEB 16 2016
NCZ007>010-024>027-040>042-077-078-088-089-161130-
JOHNSTON NC-CUMBERLAND NC-WARREN NC-WAKE NC-DURHAM NC-PERSON NC-
ORANGE NC-VANCE NC-NASH NC-CHATHAM NC-FRANKLIN NC-WAYNE NC-
HARNETT NC-SAMPSON NC-GRANVILLE NC-
539 AM EST TUE FEB 16 2016
...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL PRODUCE STRONG
WIND GUSTS TO NEAR 50 MPH AND VERY HEAVY RAIN THROUGH 700 AM...
THE LEADING EDGE OF A SQUALL LINE EXTENDED FROM ROXBORO AND WEST
DURHAM SOUTH THROUGH HOLLY SPRINGS... RAVEN ROCK... AND FORT BRAGG
AT 532 AM. THIS LINE OF SHOWERS AND ISOLATED STORMS WILL MOVE EAST
THROUGH THE RALEIGH... DURHAM AND FAYETTEVILLE AREAS THROUGH 630
AM... THEN REACH HENDERSON... LOUISBURG... SMITHFIELD AND CLINTON
BETWEEN 630 AND 730 AM.
WIND GUSTS OF 40 TO 50 MPH ALONG WITH VERY HEAVY RAIN FOR AROUND 30
MINUTES WILL OCCUR WITH THIS LINE.
SPOTTY WIND DAMAGE INCLUDING SOME POWER OUTAGES AND BROKEN LIMBS
MAY OCCUR.
URBAN AND SMALL STREAM FLOODING MAY ALSO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES.
DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION.
&&
LAT...LON 3654 7824 3577 7816 3573 7819 3566 7815
3519 7810 3518 7817 3486 7816 3483 7890
3492 7896 3548 7901 3552 7897 3555 7901
3654 7909
TIME...MOT...LOC 1032Z 239DEG 49KT 3537 7895
PWBLocal storm report, Feb 16, 5:53 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
553 AM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM NON-TSTM WND GST FAYETTEVILLE REGIONAL A 34.99N 78.88W
02/16/2016 M48 MPH CUMBERLAND NC ASOS
42 KT WIND GUST FROM THE SW.
&&
EVENT NUMBER RAH1600349
MLMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:34 PM EST | Dense Fog Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 23 more | 4 hr |
| Feb 16, 5:39 AM EST | Special Weather Statement | RAH | Cumberland, Durham, Franklin, Granville, Harnett, Johnston and 4 more | 51 min |
| Feb 16, 6:21 AM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Nash, Vance | 39 min |
| Feb 16, 6:28 AM EST | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 47 min |
| Feb 16, 6:38 AM EST | Special Weather Statement | RAH | Sampson | 37 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.